# SDR SWAA062752

- Difficulty date: August 1, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 45,576 hours, 45,303 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: 66232122
- Condition: Loose
- Location: Fore Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRFRAME VIBRATION WHEN FLAPS EXTEND FROM 2 TO 5.  REMOVED AND REPLACED LT WING INBOARD TRACK FITTING FORE FLAP BOLTS PER MM.
